# SDR REXA2016121702541

- Difficulty date: December 17, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Part number: MM67035624003
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY STEP PLATE AFT HINGE IS BENT AND BINDING.  REMOVED TAPE.  REMOVED AND REPLACED HINGE AT AFT BAGGAGE BAY STEP PLATE AFT HINGE IAW SRM 51-40-11-001-001-A01 AND SRM 51-42-06-001-001-A01.
